# SDR AALA960118

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY LIGHT ABOVE TAIL CONE SLIDE INOPERATIVE.  REPAIRED SHORTED WIRES AT AFT RT UPPER AIR CONDITIONING BAY WIRE CLAMP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
